# SDR CHQA200800065

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 20,298 hours, 16,299 cycles
- Engine: Allsn AE3007A
- Engine time: 18,000 hours, 13,634 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5984 -JAX TO CLE - DURING CLIMB, THE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE AND RETURNED TO JAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SEVERAL PANELS IN THE CARGO COMPARTMENT THAT WERE ABNORMALLY WARM, AND THE SOURCE WAS FOUND TO BE THE O-RING AT JOINT 19 WHICH HAD BLOWN OUT BEHIND THOSE PANELS.  MAINTENANCE THEN REPLACED THE O-RING AND RECONNECTED THE BLEED DUCTS AND THE BLEED SYSTEM, OPS AND LEAK CHECKED GOOD.
